# SDR CA050406005

- Difficulty date: April 6, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Cndair CL6012A12
- Aircraft time: 22,081 hours
- Engine: Ge CF341A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 6008500237
- Condition: Leaking
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) NOSE LANDING GEAR ACTUATOR LEAKING AT ROD END PISTON.  LIFE LIMITED PART AT 19480 CYCLES.  A/C RETURN TO BASE ON SPECIAL FLIGHT PERMIT WITH GEAR DOWN.
